# SDR HALA2015032200070

- Difficulty date: March 22, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 14,395 hours, 2,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 33256090001
- Part serial: 02480
- Condition: Faulted
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE FAULT ON FAP.  R & R 4L DOOR SLIDE IAW AMM 25-62-41-000-801-A01 AND AMM 25-62-41-400-801-A AND WC 2561-4004-4L.  OPS AND SECURITY, CHECK GOOD INSPECTION.
